Minkowski's inequality for two variable difference means

László Losonczi, Zsolt Páles

Research output: Contribution to journalArticle

20 Citations (Scopus)

Abstract

We study Minkoivski's inequality Da b(x1 +x2,y1+y2) ≤ Da b(x1,yi) +Da b(x2,y2) (x1,x2,y1,y2 ∈ ℝ+) and its reverse where Da b, is the difference mean introduced by Stolarsky. We give necessary and sufficient conditions (concerning the parameters a, b) for the inequality above (and for its reverse) to hold.

Original languageEnglish
Pages (from-to)779-789
Number of pages11
JournalProceedings of the American Mathematical Society
Volume126
Issue number3
DOIs
Publication statusPublished - Jan 1 1998

    Fingerprint

Keywords

  • Difference means
  • Minkowski's inequality

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this